# SDR 2003F00362

- Difficulty date: January 21, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N506MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10073
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Relay
- Part number: M8353622025M
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ASH - FLT 6627 - PHX-ELP, ABORTED TAKEOFF, RIGHT THRUST REVERSER UNSAFE MESSAGE.  MAINTENANCE REPLACED GROUND RELAY.  PERFORMED OPS CHECK OF NR 2 T/R.  OPS CHECKED GOOD.  (M)
